Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Sorkin, Gregory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Gerke, Stefanie, Mezei, Balazs F. and Sorkin, Gregory ORCID: 0000-0003-4935-7820 (2020) Successive shortest paths in complete graphs with random edge weights. Random Structures & Algorithms, 57 (4). 1205 - 1247. ISSN 1042-9832

This list was generated on Tue Jan 18 18:44:11 2022 GMT.